# SDR FDEA200911254170

- Difficulty date: November 25, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 52,338 hours, 21,726 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 606549124
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK STA 418-440 RBL 45 IS GOUGED.  REMOVED SEAT TRACK STA 418-440, RBL 45, IAW SRM 51-40-02. BLENDED AREA IAW SRM 51-10-  02, ORIG-MAT .125 AFTER REWORK .098 OUT OF LIMITS, I IN BY 1.5 IN AREA, IAW SRM 53-00-52, DETAIL VII. FABRICATED NEW SEAT TRACK IAW SRM   53-10-52, PAINTED FABRICATED SEAT TRACK IAW AMM 51-21-02-7. INSTALLED SEAT TRACK IAW SRM 51-40-02. MAJOR REPAIR.
